# SDR 06FDEA03944

- Difficulty date: November 11, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N628FE
- Make and model: Doug MD-11
- Aircraft serial: 48447
- Aircraft time: 73,318 hours, 12,329 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND CRACK ON LT WING TANK AT THE END OF STRINGER 9.  CRACK ON LT WING TANK AT THE END OF STRINGER 9 AT XORS 819 REPAIRED AS PER   SRM   57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
